5 doctors weighed in:
Can heart flutter be caused by chemo and menopause?
5 doctors weighed in

Dr. Devon Webster
Internal Medicine - Oncology
3 doctors agree
In brief: Yes, either
Heart palpitations can be caused by either low estrogen levels, fluctuating estrogen levels, or chemotherapy.
Adriamycin (doxorubicin), Cytoxan (cyclophosphamide) and 5-fu are chemotherapies that commonly cause palpitations. The steroids (prednisone) given with chemotherapy can also cause these symptoms.

In brief: Yes, either
Heart palpitations can be caused by either low estrogen levels, fluctuating estrogen levels, or chemotherapy.
Adriamycin (doxorubicin), Cytoxan (cyclophosphamide) and 5-fu are chemotherapies that commonly cause palpitations. The steroids (prednisone) given with chemotherapy can also cause these symptoms.
Dr. Devon Webster
Dr. Devon Webster
Thank
Dr. Paula Hillard
Obstetrics & Gynecology
In brief: Not menopause
Heart fluttering is not a sign of menopause.
You should see your dr to ask about the heart fluttering and get tested.

In brief: Not menopause
Heart fluttering is not a sign of menopause.
You should see your dr to ask about the heart fluttering and get tested.
Dr. Paula Hillard
Dr. Paula Hillard
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors